# SDR AALA202312075418

- Difficulty date: November 16, 2023
- Submitted: December 7, 2023
- Operation: Air carrier
- Aircraft: N929AN
- Make and model: Boeing 737823
- Aircraft serial: 30078
- Aircraft time: 63,789 hours, 26,768 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zone 300 - Stabs
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN RIGHT HAND HORIZONTAL STABILIZER RIB NUMBER 5 THIRD STIFFENER, LOCATED AT STABILIZER STA 92.70, REPAIRED RIB PER SRM 55-10-09-2R REPAIR 4.
